Alert archive / California / Wind Advisories in 2007
Wind Advisory 91, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Mar 26, 2007, 4:41 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2007, 4:41 PM PDT (23:41 UTC)
- Expired
- Mar 27, 2007, 2:06 AM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 262341 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 441 PM PDT MON MAR 26 2007 ...STRONG AND DAMAGING WINDS LIKELY ACROSS PORTIONS OF THE MOUNTAINS AND ANTELOPE VALLEY LATE TONIGHT THROUGH TUESDAY NIGHT... ...GUSTY WINDS EXPECTED FOR REMAINDER OF THE REGION THROUGH TUESDAY NIGHT... .A FAST MOVING COLD FRONT WILL MOVE THROUGH THE FORECAST AREA OVERNIGHT. BEHIND THE COLD FRONT...STRONG AND DAMAGING WINDS WILL LIKELY AFFECT PORTIONS OF THE MOUNTAINS OF SANTA BARBARA... VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE ANTELOPE VALLEY. A HIGH WIND WARNING HAS BEEN ISSUED FOR THESE LOCATIONS...WITH WIND GUSTS OVER 60 MPH EXPECTED. OTHER PORTIONS OF SOUTHERN AND CENTRAL CALIFORNIA WILL HAVE GUSTY WINDS THROUGH TUESDAY NIGHT...AND WIND ADVISORIES WILL LIKELY BE NEEDED ACROSS MANY AREAS. CAZ059-270545- /O.UPG.KLOX.HW.A.0005.070327T1000Z-070328T0500Z/ /O.NEW.KLOX.HW.W.0006.070327T1000Z-070328T0400Z/ /O.NEW.KLOX.WI.Y.0091.070326T2341Z-070327T1000Z/ ANTELOPE VALLEY- 441 PM PDT MON MAR 26 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PDT TUESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 3 AM PDT TUESDAY. STRONG AND GUSTY WINDS WILL AFFECT THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING WITH AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH. WEST TO NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH GUSTS OVER 60 MPH LIKELY LATER TONIGHT AND TUESDAY. THE STRONG WINDS WILL LIKELY CAUSE AREAS OF REDUCED VISIBILITIES TO NEAR ZERO AT TIMES DUE TO BLOWING DUST AND SAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ052>054-270545- /O.UPG.KLOX.HW.A.0005.070327T1000Z-070328T1000Z/ /O.NEW.KLOX.HW.W.0006.070327T1000Z-070328T1000Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 441 PM PDT MON MAR 26 2007 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH DAMAGING WIND GUSTS OVER 60 MPH LIKELY LATE TONIGHT THROUGH TUESDAY EVENING. WINDS ARE EXPECTED TO BECOME MORE NORTHERLY BY TUESDAY EVENING. THE STRONGEST WINDS ARE EXPECTED THROUGH THE INTERSTATE 5 CORRIDOR...AS WELL AS GAVIOTA AND SAN MARCOS PASSES IN SANTA BARBARA COUNTY. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL ALSO CREATE WIND CHILL READINGS IN THE SINGLE DIGITS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ051-270545- /O.EXA.KLOX.WI.Y.0090.070327T1000Z-070328T1000Z/ SAN LUIS OBISPO COUNTY MOUNTAINS- 441 PM PDT MON MAR 26 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY. AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH LATE TONIGHT THROUGH TUESDAY. THE WINDS WILL BECOME MORE NORTHERLY BY TUESDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-270545- /O.CON.KLOX.WI.Y.0090.070327T1000Z-070328T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- 441 PM PDT MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY. AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH BELOW PASSES AND CANYONS LATE TONIGHT THROUGH TUESDAY. THE WINDS WILL BECOME MORE NORTHERLY BY TUESDAY NIGHT. THE STRONG WINDS WILL LIKELY IMPACT PORTIONS OF HIGHWAYS 101 AND 154... ESPECIALLY NEAR GAVIOTA PASS AND SAN MARCOS PASS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GOMBERG/BRUNO
2 follow-up statements
000 WWUS76 KLOX 270542 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1042 PM PDT MON MAR 26 2007 ...STRONG AND DAMAGING WINDS LIKELY ACROSS PORTIONS OF THE MOUNTAINS AND ANTELOPE VALLEY LATE TONIGHT THROUGH TUESDAY NIGHT... ...GUSTY WINDS EXPECTED FOR REMAINDER OF THE REGION THROUGH TUESDAY NIGHT... .A FAST MOVING COLD FRONT WILL MOVE THROUGH THE FORECAST AREA OVERNIGHT. BEHIND THE COLD FRONT...STRONG AND DAMAGING WINDS WILL LIKELY AFFECT PORTIONS OF THE MOUNTAINS OF SANTA BARBARA... VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE ANTELOPE VALLEY. A HIGH WIND WARNING IS IN EFFECT FOR THESE LOCATIONS...WITH WIND GUSTS OVER 60 MPH EXPECTED. OTHER PORTIONS OF SOUTHERN AND CENTRAL CALIFORNIA WILL HAVE GUSTY WINDS THROUGH TUESDAY NIGHT...AND WIND ADVISORIES WILL LIKELY BE NEEDED ACROSS MANY AREAS. CAZ059-271030- /O.CON.KLOX.HW.W.0006.070327T1000Z-070328T0400Z/ /O.CON.KLOX.WI.Y.0091.000000T0000Z-070327T1000Z/ ANTELOPE VALLEY- 1042 PM PDT MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. STRONG AND GUSTY WINDS WILL AFFECT THE ANTELOPE VALLEY THIS EVENING WITH AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH. WEST TO NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH GUSTS OVER 60 MPH LIKELY LATER TONIGHT AND TUESDAY. THE STRONG WINDS WILL LIKELY CAUSE AREAS OF REDUCED VISIBILITIES TO NEAR ZERO AT TIMES DUE TO BLOWING DUST AND SAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ052>054-271030- /O.CON.KLOX.HW.W.0006.070327T1000Z-070328T1000Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1042 PM PDT MON MAR 26 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH DAMAGING WIND GUSTS OVER 60 MPH LIKELY LATE TONIGHT THROUGH TUESDAY EVENING. WINDS ARE EXPECTED TO BECOME MORE NORTHERLY BY TUESDAY EVENING. THE STRONGEST WINDS ARE EXPECTED THROUGH THE INTERSTATE 5 CORRIDOR...AS WELL AS GAVIOTA AND SAN MARCOS PASSES IN SANTA BARBARA COUNTY. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL ALSO CREATE WIND CHILL READINGS IN THE SINGLE DIGITS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ039-271030- /O.CON.KLOX.WI.Y.0090.070327T1000Z-070328T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- 1042 PM PDT MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY. AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH BELOW PASSES AND CANYONS LATE TONIGHT THROUGH TUESDAY. THE WINDS WILL BECOME MORE NORTHERLY BY TUESDAY NIGHT. THE STRONG WINDS WILL LIKELY IMPACT PORTIONS OF HIGHWAYS 101 AND 154... ESPECIALLY NEAR GAVIOTA PASS AND SAN MARCOS PASS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ051-271030- /O.CON.KLOX.WI.Y.0090.070327T1000Z-070328T1000Z/ SAN LUIS OBISPO COUNTY MOUNTAINS- 1042 PM PDT MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY. AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH LATE TONIGHT THROUGH TUESDAY. THE WINDS WILL BECOME MORE NORTHERLY BY TUESDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GOMBERG/BRUNO
000 WWUS76 KLOX 270906 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 206 AM PDT TUE MAR 27 2007 ...STRONG AND DAMAGING WINDS LIKELY ACROSS PORTIONS OF THE MOUNTAINS AND ANTELOPE VALLEY THROUGH TONIGHT... ...GUSTY WINDS EXPECTED FOR REMAINDER OF THE REGION THROUGH TONIGHT... .A FAST MOVING COLD FRONT WILL MOVE THROUGH THE FORECAST AREA EARLY THIS MORNING. BEHIND THE COLD FRONT...STRONG AND DAMAGING WINDS WILL LIKELY AFFECT PORTIONS OF THE MOUNTAINS OF SANTA BARBARA... VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE ANTELOPE VALLEY. A HIGH WIND WARNING IS IN EFFECT FOR THESE LOCATIONS...WITH WIND GUSTS OVER 60 MPH EXPECTED. WIND ADVISORIES HAVE BEEN POSTED FOR THE REMAINDER OF THE FORECAST AREA. CAZ059-271600- /O.UPG.KLOX.WI.Y.0091.000000T0000Z-070327T1000Z/ /O.EXT.KLOX.HW.W.0006.070327T0906Z-070328T0400Z/ ANTELOPE VALLEY- 206 AM PDT TUE MAR 27 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST TO NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH DAMAGING GUSTS OVER 60 MPH ACROSS PORTIONS OF THE ANTELOPE VALLEY. THE STRONG WINDS WILL LIKELY CAUSE AREAS OF REDUCED VISIBILITIES TO NEAR ZERO AT TIMES DUE TO BLOWING DUST AND SAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ052>054-271600- /O.EXT.KLOX.HW.W.0006.070327T0906Z-070328T1000Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 206 AM PDT TUE MAR 27 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH DAMAGING WIND GUSTS OVER 60 MPH ACROSS PORTIONS OF THE MOUNTAINS. WINDS ARE EXPECTED TO BECOME MORE NORTHERLY THIS EVENING. THE STRONGEST WINDS ARE EXPECTED THROUGH THE INTERSTATE 5 CORRIDOR...AS WELL AS GAVIOTA AND SAN MARCOS PASSES IN SANTA BARBARA COUNTY. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL ALSO CREATE WIND CHILL READINGS IN THE SINGLE DIGITS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF POSSIBLE. $$ CAZ034>038-271600- /O.EXB.KLOX.WI.Y.0090.070327T0906Z-070328T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- 206 AM PDT TUE MAR 27 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH. THE STRONGEST WINDS ARE EXPECTED NEAR THE IMMEDIATE COAST AND ACROSS HIGHER TERRAIN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ040-041-044>047-087-088-271600- /O.EXB.KLOX.WI.Y.0090.070327T1300Z-070328T0400Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- CATALINA ISLAND-SANTA CLARITA VALLEY- 206 AM PDT TUE MAR 27 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM PDT THIS EVENING. AREAS OF WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH AFTER SUNRISE. THE WINDS ARE EXPECTED TO PEAK LATE THIS MORNING AND AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-271600- /O.EXT.KLOX.WI.Y.0090.070327T0906Z-070328T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- 206 AM PDT TUE MAR 27 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH BELOW PASSES AND CANYONS. THE WINDS WILL BECOME MORE NORTHERLY THIS EVENING. THE STRONG WINDS WILL LIKELY IMPACT PORTIONS OF HIGHWAYS 101 AND 154...ESPECIALLY NEAR GAVIOTA PASS AND SAN MARCOS PASS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ051-271600- /O.EXT.KLOX.WI.Y.0090.070327T0906Z-070328T1000Z/ SAN LUIS OBISPO COUNTY MOUNTAINS- 206 AM PDT TUE MAR 27 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH. THE WINDS WILL BECOME MORE NORTHERLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GOMBERG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 26, 3:00 PM PDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 26, 3:00 PM PDT, 1 hour 41 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 PM PDT MON MAR 26 2007 .SHORT TERM...(TONIGHT-THURSDAY) A LARGE TROUGH WILL TRAVERSE THE AREA TONIGHT AND TUESDAY...BRINGING SIGNIFICANT CHANGES TO OUR WEATHER. FIRST...LIMITED MOISTURE AND WEST TO NORTHWEST LO LEVEL FLOW WILL LIMIT THE AMOUNT OF RAIN TO ACCOMPANY THE SYSTEM...ESPECIALLY SOUTH OF POINT CONCEPTION. HOWEVER...STRONG DYNAMICS AND COOLING SHOULD BE ENOUGH TO BRING SOME LIGHT RAIN TO MOST LOCATIONS. IN FACT...TEMPERATURES ALOFT WILL COOL TO AROUND -23C AT 500 MB WHICH MAY BE ENOUGH FOR ISOLATED THUNDERSTORMS. RAINFALL AMOUNTS WITH THIS SYSTEM WILL TOTAL AROUND ONE QUARTER TO ONE HALF INCH NORTH OF POINT CONCEPTION...WHILE SOUTH OF POINT CONCEPTION AMOUNTS WILL MOSTLY BE CONFINED TO LESS THAN ONE QUARTER INCH...ALTHOUGH ISOLATED HIGHER AMOUNTS ARE POSSIBLE WITH THUNDERSTORMS. IN THE MOUNTAINS...PLENTY OF COLD AIR WILL DROP THE SNOW LEVEL PRECIPITOUSLY THIS EVENING FROM 7000 FEET TO 3500 FEET AS THE COLD AIR ARRIVES LATE TONIGHT OR EARLY WEDNESDAY. THE SNOW AMOUNTS WILL TOTAL 1 TO 3 INCHES IN MOST AREAS. THE GRAPEVINE SECTION OF INTERSTATE 5 WILL BE VULNERABLE TO WINTER WEATHER DRIVING CONDITIONS AS THE COLD AIR ARRIVES. MAY NEED TO ALSO HIGHLIGHT THE LOW WIND CHILL VALUES ACROSS THE MOUNTAINS BECAUSE OF COLD TEMPERATURES COMBINED WITH STRONG WINDS. MOST OF THE PRECIPITATION WILL FALL TONIGHT AND EARLY TUESDAY. AFTER THAT POINT...STRONG NORTHWEST FLOW AT ALL LEVELS WILL DRY THE ATMOSPHERE EXCEPT OVER THE NORTHERLY SLOPES OF THE MOUNTAINS WHERE SHOWER ACTIVITY WILL PERSIST INTO TUESDAY NIGHT DUE TO UPSLOPE FLOW. THE MAIN STORY WITH THIS SYSTEM WILL BE THE WINDS AS FORECAST CHARTS WERE SHOWING A VERY STRONG WESTERLY JET OF 125 KT SWEEPING ACROSS THE AREA LATE TONIGHT AND TUESDAY. THE CURRENT HIGH WIND WATCH LOOKS VERY GOOD AND WILL LIKELY BE CONVERTED TO A WARNING WITH THIS AFTERNOONS PACKAGE. THE WARNING WILL COVER THE LA/VENTURA COUNTY MOUNTAINS AND THE ANTELOPE VALLEY WHERE MOS DATA WAS SHOWING SUSTAINED WINDS OF 35 TO 40 KNOTS TUESDAY AFTERNOON. SUFFICE IT TO SAY THAT BLOWING DUST COULD BECOME A MAJOR PROBLEM FOR THE ANTELOPE VALLEY ON TUESDAY DUE TO THE EXTENDED PERIOD OF DRY WEATHER. TEMPERATURES WILL ALSO TAKE A TUMBLE ON TUESDAY DUE TO THE COLD AIR ARRIVING WITH THE COLD FRONT. SKIES WILL CLEAR AND TEMPERATURES WILL SLOWLY MODERATE WEDNESDAY AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA. LIGHT OFFSHORE FLOW AND CONTINUED RIDGING WILL RESULT IN CONSIDERABLE WARMING FOR THURSDAY UNDER CLEAR SKIES. .LONG TERM...(FRI-MON) WARM TEMPERATURES ON FRIDAY AND SATURDAY WILL COOL LATER IN THE WEEKEND AND EARLY NEXT WEEK AS THE RIDGE OVER THE WEST COAST FLATTENS. SKIES WILL REMAIN MOSTLY CLEAR. ONSHORE FLOW WILL BRING A RETURN TO LOW CLOUDS AND FOG SATURDAY NIGHT THROUGH MONDAY. && .AVIATION...26/1830Z MARINE LAYER DEEPENING RAPIDLY AT THIS POINT. CURRENT OBSERVATIONS SHOW DEPTH NEAR 030...BUT SHOULD PUSH TO NEAR 040 BY 21Z. DRIZZLE HAS BEEN REPORTED AT VARIOUS SITES S OF KSMX...AND WOULD NOT BE SURPRISED TO SEE A FEW MORE REPORTS THROUGH ABOUT 23Z. EXPECTING STRATUS TO STAY AROUND THROUGH AT LEAST 22Z...AND VERY WELL MAY NOT BURN OFF AT ALL AT SOME SITES UNTIL TONIGHT. ALL SITES SHOULD SEE MVFR CATS...EXCEPT FOR THOSE NEAR MTN SLOPES...LIKE KBUR AND KVNY...WHICH MAY CONTINUE TO SEE IFR CONDITIONS THOROUGH ABOUT 20Z...BEFORE IMPROVING TO MVFR. KSMX AND KSBP WILL SEE STRATUS ERODE BY 20Z...WITH VFR CONDITIONS THEREAFTER. WIND WILL PICK UP TODAY...WITH ONSHORE CONDITIONS POSSIBLE AT KSMX KSBP AND KLAX. WINDS WILL BE IN THE 20 KT RANGE AT KWJF AND KPMD AFTER 21Z. COLD FRONT TO IMPACT THE AREA TONIGHT. RAIN TOTALS WILL BE LIGHT...WELL LESS THAN A TENTH OF AN INCH EXPECT EVERYWHERE. NOT EXPECTING MUCH S OF KSBA...BUT THERE MAY BE ENOUGH TO JUST WET THE GROUND. CONFIDENCE IS LOW ENOUGH THAT TAFS WILL JUST MENTION BROAD VCSH AT THOSE SITES. HOPEFULLY 0Z ISSUANCE WILL HAVE A BETTER IDEA BASED ON WHAT WILL HAPPEN TO THE NORTH AS TO HOW MUCH MOISTURE THIS SYSTEM REALLY HAS. WIND WILL PICKUP AS WELL OVERNIGHT...WITH A VERY WINDY DAY ON TAP FOR TUES. KLAX WILL CONTINUE TO SEE STRATUS DECKS THROUGH 23Z ON THE OPTIMISTIC SIDE...THOUGH I WOULD NOT BE SURPRISED IF IT STAYS BKN-OVC UNTIL LATE THIS EVENING. IN THAT CASE...CIGS SHOULD IMPROVE TO VFR ABOVE 030 BY 23Z. WESTERLY SEABREEZE SHOULD KICK IN AROUND 20Z...A BIT STRONGER THAN NORMAL...WITH SOME GUSTY OBS TO 18KT POSSIBLE. NORTHWESTERLY WINDS NEAR 10KT WILL SETTLE IN AFTER 04Z AND CONTINUE THROUGH THE NIGHT. COLD FRONT COMING THROUGH SHOULD NOT BRING MORE THAN A VERY LIGHT SHOWER OR TWO...IF ANYTHING AT ALL. SEE SECTION ABOVE FOR MORE ON THAT. WINDY DAY ON TAP TUESDAY. KBUR WILL CONTINUE TO SEE STRATUS DECKS THROUGH 23Z ON THE OPTIMISTIC SIDE...THOUGH I WOULD NOT BE SURPRISED IF IT STAYS BKN-OVC UNTIL EARLY THIS EVENING. IFR CATS SHOULD IMPROVE TO MVFR BY 19Z-20Z...AND COULD GO TO VFR ABOVE 030 AFTER 0Z IF IT STAY CLOUDY ALL DAY. COLD FRONT COMING THROUGH SHOULD NOT BRING MORE THAN A VERY LIGHT SHOWER OR TWO...IF ANYTHING AT ALL. SEE SECTION AT TOP FOR MORE ON THAT. WINDS WILL REMAIN SOUTHERLY THROUGH ABOUT 08Z...SHIFTING TO NWLY BY 10Z AFTER THE FRONT PASSES THROUGH. && .MARINE... STRONG NW WINDS STILL ON TAP FOR THE COASTAL WATERS STARTING TONIGHT AND CONTINUING THROUGH TUESDAY EVENING. AT THIS TIME...HAVE ISSUED SMALL CRAFT ADVISORIES FOR ALL COASTAL WATERS ZONES. HOWEVER...WOULD NOT BE SURPRISED TO SEE WINDS REACH GALE LEVELS LATE TONIGHT AND TUESDAY. WILL UPGRADE IN LATER PACKAGES WHEN CONFIDENCE INCREASES. ALSO FROM TUESDAY THROUGH WEDNESDAY...A LARGE WESTERLY SWELL WILL MOVE ACROSS THE AREA. THIS SWELL...COMBINED WITH THE CHOPPY WIND WAVES...WILL PRODUCE VERY TREACHEROUS SEAS FOR MARINE VESSELS. SEE MWSLOX FOR MORE DETAILS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...SWEET AVIATION...KITTELL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 26, 1:41 PM PDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 141 PM PDT MON MAR 26 2007 CAZ034>041-044>047-051>054-059-087-088-271300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 220 PM PDT MON MAR 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A PACIFIC STORM WILL MOVE THROUGH SOUTHERN CALIFORNIA...WITH STRONG AND GUSTY WESTERLY WINDS DEVELOPING LATER TONIGHT ACROSS THE ANTELOPE VALLEY AND THE LOS ANGELES/VENTURA/SANTA BARBARA COUNTY MOUNTAINS...INCLUDING THE INTERSTATE 5 CORRIDOR. POTENTIALLY DAMAGING GUSTS NEAR 60 MPH ARE POSSIBLE BY LATE TONIGHT. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES. BEWARE OF BLOWING SAND WHICH CAN REDUCE VISIBILITY TO NEAR ZERO IN THE ANTELOPE VALLEY. GUSTY NORTHWEST WINDS ARE ALSO EXPECTED LATE TONIGHT BELOW PASSES AND CANYONS OF THE SANTA BARBARA COUNTY SOUTH COAST INCLUDING GAVIOTA PASS...WITH GUSTS NEAR 50 MPH POSSIBLE. THIS SAME STORM WILL BRING STRONG NORTHWEST WINDS ACROSS MOST OF THE COASTAL WATERS BEGINNING TONIGHT AND LASTING THROUGH TUESDAY NIGHT. WIDESPREAD GALE FORCE CONDITIONS ARE POSSIBLE ALONG WITH BUILDING SEAS TO POTENTIALLY HAZARDOUS HEIGHTS. THUNDERSTORMS ARE POSSIBLE...ESPECIALLY NORTH OF POINT CONCEPTION. MARINERS SHOULD EXPECT HAZARDOUS SEA CONDITIONS AND SEEK SAFE HARBOR FOR TONIGHT. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY GUSTY WINDS WILL CONTINUE AFTER A PACIFIC STORM PASSES THROUGH SOUTHERN CALIFORNIA EARLY TUESDAY MORNING. SIMILAR HAZARDOUS CONDITIONS FROM TONIGHT WILL CONTINUE INTO EARLY WEDNESDAY MORNING IN THE ANTELOPE VALLEY...LOS ANGELES/VENTURA/SANTA BARBARA COUNTY MOUNTAINS...SANTA BARBARA SOUTH COAST...AND COASTAL WATERS. IN ADDITION SURF WILL BUILD...CREATING A HIGH RIP CURRENT RISK ALONG THE LOS ANGELES/VENTURA/SANTA BARBARA SOUTH COUNTY COASTS ON TUESDAY AND POSSIBLY INTO WEDNESDAY. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KITTELL/GOMBERG
In the hours before
Special weather statement, Mar 26, 3:30 PM PDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 PM PDT MON MAR 26 2007 CAZ034>041-044>047-051>054-059-087-088-271400- ANTELOPE VALLEY-CATALINA ISLAND-CUYAMA VALLEY- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY CENTRAL COAST- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY CENTRAL COAST- SANTA BARBARA COUNTY MOUNTAINS-SANTA BARBARA COUNTY SOUTH COAST- SANTA CLARITA VALLEY-SANTA MONICA MOUNTAINS RECREATIONAL AREA- SANTA YNEZ VALLEY-VENTURA COUNTY COAST-VENTURA COUNTY COASTAL VALLEYS- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY MOUNTAINS- 330 PM PDT MON MAR 26 2007 ...COLD AND WINDY WEATHER WITH A THREAT OF SHOWERS FOR THE SOUTHLAND... A LATE SEASON COLD PACIFIC STORM WILL AFFECT CENTRAL AND SOUTHERN CALIFORNIA TONIGHT AND TUESDAY. AREAS OF DRIZZLE OR LIGHT RAIN COULD PRECEDE THE COLD FRONT...ESPECIALLY IN FOOTHILL AND MOUNTAIN AREAS. THIS FAST MOVING COLD FRONT COULD BRING A QUICK SHOT OF RAIN TO SAN LUIS OBISPO AND SANTA BARBARA COUNTIES THIS EVENING. THIS FRONT IS EXPECTED TO WEAKEN AS IT MOVES SOUTH OF POINT CONCEPTION... BUT THERE IS STILL A THREAT OF RAIN FOR VENTURA AND LOS ANGELES COUNTIES OVERNIGHT. BEHIND THE FRONT...A MUCH COLDER AND SLIGHTLY UNSTABLE AIR MASS WILL BRING A THREAT OF SHOWERS THROUGH TUESDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR AREAS NORTH OF POINT CONCEPTION...WITH THE POTENTIAL FOR BRIEF HEAVY DOWNPOURS AND SMALL HAIL. DUE TO THE SHOWERY NATURE OF THE PRECIPITATION...RAINFALL AMOUNTS ARE EXPECTED TO BE WIDELY VARIABLE...WITH SOME AREAS RECEIVING UP TO ONE THIRD OF AN INCH...AND SOME AREAS RECEIVING LITTLE OR NO RAIN. AT THIS POINT...IT APPEARS THE BEST CHANCES OF MEASURABLE RAIN WILL BE AREAS NORTH OF POINT CONCEPTION AND THE MOUNTAINS. SNOW LEVELS WILL RAPIDLY FALL OVERNIGHT...FALLING TO BETWEEN 3000 AND 4000 FEET ACROSS MUCH OF THE AREA BY LATE TONIGHT AND TUESDAY MORNING. SNOWFALL AMOUNTS UP TO 3 INCHES WILL BE POSSIBLE WITH THIS SYSTEM...WITH ACCUMULATING SNOW POSSIBLE IN THE GRAPEVINE AREA ALONG INTERSTATE 5. SINCE THIS STORM SYSTEM IS TRACKING FURTHER INLAND THAN FIRST ANTICIPATED...IT WILL BRING WIDESPREAD GUSTY WINDS TO THE REGION LATER TONIGHT AND TUESDAY. THE STRONGEST WINDS ARE EXPECTED TO OCCUR ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE ANTELOPE VALLEY. THESE AREAS ARE CURRENTLY UNDER A HIGH WIND WATCH...SINCE THERE WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS OVER 60 MPH. IN ADDITION...MANY COASTAL AND VALLEY AREAS MAY REQUIRE WIND ADVISORIES. FOR MORE INFORMATION ON THE GUSTY WINDS...PLEASE REFER TO THE LATEST HIGH WIND WATCH/WIND ADVISORY PRODUCT (LAXNPWLOX). THIS WEATHER SYSTEM WILL BRING MUCH COLDER TEMPERATURES TO THE REGION LATER TONIGHT THROUGH TUESDAY NIGHT. THE COMBINATION OF COLD TEMPERATURES AND STRONG WINDS COULD BRING VERY LOW WIND CHILL READINGS INTO THE SINGLE DIGITS ACROSS THE MOUNTAINS DURING THIS PERIOD. PLEASE STAY TUNED TO YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS AND STATEMENTS ON THIS DEVELOPING WEATHER SITUATION. GOMBERG
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:44 AM PDT | High Wind Watch | LOX | 13 hr | |
| Mar 26, 1:38 PM PDT | Wind Advisory | LOX | Los Angeles, Santa Barbara | 37 hr |
| Mar 26, 4:41 PM PDT | High Wind Warning | LOX | 39 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.